# SDR CKSA96370

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 3755843501
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND C-PIT CASTING CRACKED STA 1140 LONGERON 35R.  REMOVED AND REPLACED CASTING IAW DC-8 SRM 51-1-20D AND 51-1-10, M-59 ATTACHED.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 91658.
